University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent

Zelik, S (2004) Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 3 (4). pp. 921-934.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Zelik, Ss.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 December 2004
Identification Number : https://doi.org/10.3934/cpaa.2004.3.921
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, MATHEMATICS, APPLIED, damped wave equations, critical growth rate, nonautonomous attractors, regularity of attractors, HYPERBOLIC EQUATION, ATTRACTORS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:52
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833077

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800